Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Forbidden time travel : characterization of time-consistent tree reconciliation maps
Authors: Nojgaard, N.; Gei\\\\ss, M.; Stadler, P. F.; Merkle, D.; Wieseke, N.; Hellmuth, M.
Title of Book: 17th international workshop on algorithms in bioinformatics : WABI 2017, August 21-23, 2017, Boston, MA, USA
Sequence Number of Inbook: 17
Place of Publication: Dagstuhl
Publisher: Schloss Dagstuhl : Leibniz-Zentrum für Informatik
Date of Publication (YYYY-MM-DD): 2017
Document Type: InBook
ID: 741339.0
Associativity and non-associativity of some hypergraph products
Authors: Hammack, R. H.; Hellmuth, M.; Ostermeier, L.; Stadler, P. F.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Mathematics in Computer Science
Volume: 10
Issue / Number: 3
Start Page: 403
End Page: 408
Document Type: Article
ID: 729030.0
The mathematics of xenology : di-cographs, symbolic ultrametrics, 2-structures and tree-representable systems of binary relations
Authors: Hellmuth, M.; Stadler, P. F.; Wieseke, N.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Journal of Mathematical Biology
Document Type: Article
ID: 729029.0
Phylogenomics with paralogs
Authors: Hellmuth, M.; Wieseke, N.; Lechner, M.; Lenhof, H.-P.; Middendorf, M.; Stadler, P. F.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Proceedings of the National Academy of Sciences of the United States of America
Volume: 112
Issue / Number: 7
Start Page: 2058
End Page: 2063
Document Type: Article
ID: 718565.0
Spiders can be recognized by counting their legs
Authors: Berkemer, S.; Chaves, R. R. C.; Fritz, A.; Hellmuth, M.; Hernández, R. M.; Stadler, P. F.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Mathematics in Computer Science
Volume: 9
Issue / Number: 4
Start Page: 437
End Page: 441
Document Type: Article
ID: 718483.0
The relaxed square property
Authors: Hellmuth, M.; Marc, T.; Ostermeier, L.; Stadler, P. F.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: The Australasian Journal of Combinatorics
Volume: 62
Issue / Number: 3
Start Page: 240
End Page: 270
Document Type: Article
ID: 718477.0
Convex cycle bases
Authors: Hellmuth, M.; Leydold, J.; Stadler, P. F.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Ars Mathematica Contemporanea
Volume: 7
Issue / Number: 1
Start Page: 123
End Page: 140
Document Type: Article
ID: 708433.0
Simulation of gene family histories
Authors: Hernández, R. M.; Wieseke, N.; Hellmuth, M.; Stadler, P. F.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: BMC Bioinformatics
Volume: 15
Issue / Number: Suppl. 3
Sequence Number of Article: A8
Document Type: Article
ID: 708518.0
Strong products of hypergraphs: Unique prime factorization theorems and algorithms
Authors: Hellmuth, M.; Noll, M.; Ostermeier, L.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Discrete Applied Mathematics
Volume: 171
Start Page: 60
End Page: 71
Document Type: Article
ID: 708504.0
Unique square property, equitable partitions, and product-like graphs
Authors: Hellmuth, M.; Ostermeier, L.; Stadler, P. F.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Discrete Mathematics
Volume: 320
Start Page: 92
End Page: 103
Document Type: Article
ID: 708540.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.